Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1795496
Elliptic and parabolic equations for measures
Bogachev VI, Krylov NV, Röckner M (2009)
Russian Mathematical Surveys 64(6): 973-1078.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625531
Global actions: the algebraic counterpart of a topological space
Bak A (1997)
Russian Mathematical Surveys 52(5): 955-996.
PUB | DOI | WoS
 
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1638391
Bounds for characteristic functions of polynomials in asymptotically normal random variables
Götze F, Prokhorov YV, Ulyanov VV (1996)
RUSSIAN MATHEMATICAL SURVEYS 51(2): 181-204.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0036-0279

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung